# SDR ASOA20160914120

- Difficulty date: September 14, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND TCAS ANTENNA DOUBLER CORRODED.  MTC R & R DOUBLER, REMOVED STR 27 FROM FS280-295 FOR ACCESS AND REINSTALLED.  WORK IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, & DWG SH670-32364.
